Discussions By Condition: Cardiovascular disease

Numbness

Posted In: Cardiovascular disease 4 Replies
  • Posted By: Anonymous
  • November 3, 2006
  • 06:17 AM

I wanted to know if anyone has experienced numbness with mitral valve prolapse? Ive had this mitral valve prolapse since the age of 16. Recently the last 9 months ive had numbness on and off in my arms legs mouth ect. Ive had dry mouth. Ive had arm pain as well in right arm and weakness in arms and legs. Ive tryed to get answers from dr's but i cant. Ive been in and out of the hospital and emergency room. They ran blood tests , urine tests, x rays, and ekg and said all was fine. The put on a daily dose of bayer asprin and my regular meds of lopresser for my heart valve. I still have no clue as to why im going through these problems. I have had a bad tooth for several month with infection real bad. I thought that may be the cause. Im on antibotics right now for infection of the tooth and having it removed soon. Please if anyone has advice plz acknowledge me. Thanks Karen.

Reply Flag this Discussion

4 Replies:

  • when you were in the hospital did they do an echocardiogram- look at your heart with an ultrasound machine. have you had a cardiac cath. to view the valves, heart, coronaries and pressures...also have you ever been told you had peripheral vascular or peripheral arterial disease (PVDor PAD). any dysrhymias (atrail fibrillation)
    Anonymous 42789 Replies
    • November 8, 2006
    • 06:50 AM
    • 0
    Flag this Response
  • Question: I went to Peru 2 years ago and I ate salads there and got a virus. I since have had diarea\soft stools pretty much daily. I had "dangerously low" minerals two months after the Peru visit and they put me on potassium, magnisium suplements. The problem, I guess I've always had heart palpitations, but since the hospital visit following Peru, now i feel them all the time and they do wierd things like flutter, go ker-plunk (feels like), or a swooshing feeling. It's pretty creepy. I take atenolol 25 mg, and clonezapam for palpitations but I want to get off of the clonezapam. When I try to stop taking C the palps come back, I get tightness in the chest and a squeezing feeling. I've also had total body numbness that was very similar to "guillian barre" syndrom only not a sever case. I occasionally get numb lips, and I can't tell if my arms or legs are numb usually because I just lack any feeling at all. Cold doesn't bother me as much, heat, etc. I've had ultrasounds, and echos etc, a stress test (twice), resting test. They say everything is fine, but I really don't like the palpitations or the chest discomfort. I have also developed a mean case of heartburn, and i have a hiatal hurnia. Any suggestions?
    Anonymous 42789 Replies
    • November 8, 2006
    • 09:37 PM
    • 0
    Flag this Response
  • No ive had none of those test done. I have no medical insurance either so cant afford too. I kind of thought that when i was in the hospital they would have ran some of those test but they did not. I cant afford to keep going to the hospital. Whatever is going on with me id love to know. I need to go back to work asap. I want this matter resolved. I d love to know to ease my mind as im going crazy with worry.
    Anonymous 42789 Replies
    • November 10, 2006
    • 08:13 AM
    • 0
    Flag this Response
  • I hope you can get assistance for medical costs. I have excellent medical insurance, and I thought I wouldn't need it, but I've had several serious health issues all at once, and that insurance has kept me alive. I am pretty healthy now.But, I had to do some things personally to help my health as well. For the person with water bowels etc. after a virus, you may want to consider eating one to two cups (16 oz.) of plain, unsweetened yogurt with live cultures every day, staying off of sugar, junk food, bad fats, etc. and focusing on vegetables, whole grains and yogurt, plus some healthy nuts and seeds. The yogurt will help populate your gut with healthy bacteria and crowd out bad bacteria and yeast. It did this for me. I had loose stools with poor digestion for years after taking an antibiotic. I had terrible IBS symptoms as well in the last few years. After about a month of eating lots of yogurt every day, I have totally normal bowel movements.
    Anonymous 42789 Replies
    • December 17, 2006
    • 08:57 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.